Erweiterte Suche

An unfitted finite element method using discontinuous Galerkin

International Journal for Numerical Methods in Engineering , Volume 79, Number 12, page 1557--1576 - 2009

Références BibTex

@Article{BE09,
  author       = {Bastian, P. and Engwer, C.},
  title        = {An unfitted finite element method using discontinuous Galerkin},
  journal      = {International Journal for Numerical Methods in Engineering },
  number       = {12},
  volume       = {79},
  pages        = {1557--1576},
  year         = {2009},
  publisher    = {John Wiley \& Sons, Ltd. Chichester, UK},
  doi          = {10.1002/nme.2631},
  url          = \{/2009/BE09},
}

Autres publications dans la base


Impressum | © 2007 FB10 WWU Münster
Universität Münster
Schlossplatz 2 - 48149 Münster
Tel.: +49 (251) 83-0 - Fax: +49 (251) 83-3 20 90
E-Mail: